MathSciNet Relay Station
MathSciNet bibliographic data
MR1176067 (93m:20086) 20M05
Cherubini, Alessandra; Petrich, Mario Characterizations of linear congruences on a free monoid. Proc. Amer. Math. Soc. 119 (1993), no. 3, 719–726.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement